Alert archive / Indiana / Beach Hazards Statements in 2015
Beach Hazards Statement 10, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Aug 19, 2015, 4:23 PM CDT for Porter County, Indiana. It took effect at Aug 20, 2015, 7:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2015, 4:23 PM CDT (21:23 UTC)
- In effect from
- Aug 20, 2015, 7:00 AM CDT
- Expired
- Aug 21, 2015, 1:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Chicago, IL
County Porter County, IN
The radar
The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980 WHUS43 KLOT 192123 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 423 PM CDT WED AUG 19 2015 INZ002-200530- /O.NEW.KLOT.BH.S.0010.150820T1200Z-150821T0300Z/ PORTER- 423 PM CDT WED AUG 19 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
6 follow-up statements
983 WHUS43 KLOT 200156 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 856 PM CDT WED AUG 19 2015 INZ002-201000- /O.CON.KLOT.BH.S.0010.150820T1200Z-150821T0300Z/ PORTER- 856 PM CDT WED AUG 19 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THURSDAY THROUGH THURSDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
552 WHUS43 KLOT 200816 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 316 AM CDT THU AUG 20 2015 INZ002-201630- /O.CON.KLOT.BH.S.0010.150820T1200Z-150821T0300Z/ PORTER- 316 AM CDT THU AUG 20 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BMD
752 WHUS43 KLOT 201847 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 147 PM CDT THU AUG 20 2015 INZ002-210300- /O.CON.KLOT.BH.S.0010.000000T0000Z-150821T0300Z/ PORTER- 147 PM CDT THU AUG 20 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ KMD
037 WHUS43 KLOT 201927 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 227 PM CDT THU AUG 20 2015 INZ002-210330- /O.EXT.KLOT.BH.S.0010.000000T0000Z-150821T0600Z/ PORTER- 227 PM CDT THU AUG 20 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ KMD
066 WHUS43 KLOT 210225 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 925 PM CDT THU AUG 20 2015 INZ002-210600- /O.CON.KLOT.BH.S.0010.000000T0000Z-150821T0600Z/ PORTER- 925 PM CDT THU AUG 20 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ IZZI
206 WHUS43 KLOT 210545 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1245 AM CDT FRI AUG 21 2015 INZ002-210645- /O.EXP.KLOT.BH.S.0010.000000T0000Z-150821T0600Z/ PORTER- 1245 AM CDT FRI AUG 21 2015 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... $$ KJB
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 19, 2:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 19, 2:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
243 PM CDT WED AUG 19 2015
.SHORT TERM...
203 PM CDT
THROUGH THURSDAY...
MAIN FORECAST CHALLENGE WILL BE WITH SHOWER TRENDS THIS AFTERNOON
INTO THE EVENING...WITH BELOW NORMAL TEMPS EXPECTED TONIGHT AND
THURSDAY.
OVERALL DRY CONDITIONS IN PLACE THIS AFTERNOON...OUTSIDE OF A
BRIEF/ISOLATED LIGHT SHOWER ACROSS NORTHWEST INDIANA AT THIS
TIME...WHILE CLOUD COVER IS GRADUALLY FILLING BACK IN ACROSS THE
AREA. CONDITIONS WILL LIKELY REMAIN DRY OVER THE NEXT COUPLE OF
HOURS BEFORE UPSTREAM ENERGY CURRENTLY LIFTING THROUGH
SOUTHERN/CENTRAL ILLINOIS HELPS TO SPREAD SOME SHOWERY ACTIVITY
BACK NORTHEAST ACROSS THE REGION LATE THIS AFTERNOON INTO THE
EVENING. GUIDANCE VARIES WILL HOW FAR NORTH THIS PRECIP SPREADS
WITH EVEN SHORT TERM GUIDANCE STRUGGLING TO GET A GOOD HANDLE ON
IT. NONETHELESS...DID KEEP CHANCE POPS OVER EAST CENTRAL ILLINOIS
AND NORTHWEST INDIANA INTO THIS EVENING...AND BROUGHT SLIGHT
CHANCE POPS INTO PORTIONS OF NORTHEAST ILLINOIS. THUNDER IS STILL
NOT EXPECTED ACROSS THE CWA TODAY INTO THIS EVENING...WHILE
WESTERN EXTENT OF WEAK INSTABILITY WHICH IS HUGGING NORTHWEST
INDIANA PUSHES FURTHER EAST THROUGH THE REMAINDER OF THIS
AFTERNOON. ANY SHOWERS THIS EVENING WILL LIKELY EXIT AFTER THE
MIDNIGHT TIME FRAME TONIGHT. RETURNING CLOUD COVER WILL LIKELY
REMAIN OVERHEAD THROUGH AT LEAST LATE MORNING ON THURSDAY...WITH
SKIES CLEARING INTO THE AFTERNOON. BELOW NORMAL TEMPS IN THE LOW
TO MID 70S ARE EXPECTED THURSDAY...WHILE GUSTY WESTERLY WINDS ALSO
RETURN.
RODRIGUEZ
&&
.LONG TERM...
212 PM CDT
THURSDAY NIGHT THROUGH WEDNESDAY...
TEMPERATURES WILL BEGIN TO WARM BACK TO NEAR SEASONAL VALUES BY
FRIDAY AND SATURDAY AS THE FLOW BECOMES SOUTHERLY AGAIN ALONG THE
WESTERN PERIPHERY OF AN EXITING AREA OF HIGH PRESSURE OVER THE
EASTERN GREAT LAKES. THIS SHOULD RESULT IN LOW 80 HIGHS UNDER
MAINLY SUNNY SKIES BOTH DAYS.
BY SUNDAY...GUIDANCE REMAINS IN GOOD AGREEMENT IN SHIFTING ANOTHER
POTENT UPPER TROUGH OVER THE UPPER MIDWEST AND GREAT LAKES
REGION. THIS SHOULD SUPPORT AN EASTWARD MOVING AREA OF SURFACE
LOW PRESSURE JUST NORTH OF THE INTERNATIONAL BORDER...ACROSS
SOUTHWESTERN ONTARIO...ON SUNDAY. THE ASSOCIATED COLD
FRONT...THEN LOOKS TO SHIFT OVER THE AREA DURING THE DAY SUNDAY.
THE APPROACHING FRONT LOOKS TO PRODUCE OUR ONLY MENTIONABLE
CHANCE OF THUNDERSTORMS DURING THE ENTIRE FORECAST PERIOD ON
SUNDAY.
COOLER AND DRIER AIR RETURNS IN THE WAKE OF THIS FRONT IN
TIME FOR EARLY NEXT WEEK. HIGH TEMPERATURES BY MONDAY COULD REMAIN
IN THE UPPER 70S AREA-WIDE. HOWEVER...A GRADUAL WARMING TREND
LOOKS TO BE ON TAP BY THE MIDDLE TO END OF NEXT WEEK...AND THIS
SHOULD ALLOW TEMPERATURES TO CLIMB BACK INTO THE 80S.
KJB
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* GUSTY SOUTHWEST WINDS INTO EARLY EVENING.
* MVFR CIGS LATE TONIGHT INTO TOMORROW MORNING.
* GUSTY WEST WINDS TOMORROW.
KREIN
//DISCUSSION...UPDATED 18Z...
DEEP LOW PRESSURE IS TRACKING THROUGH NRN WI WITH A COLD FRONT
TRAILING SOUTH THROUGH NRN INDIANA AND EAST-CENTRAL ILLINOIS. SWLY
WINDS HAVE BEEN GUSTING TO ARND 25KT AND WILL CONTINUE TO DO SO
THROUGH EARLY THIS EVENING. A CLEARING SLOT IS DEVELOPING OVER
NERN IL AND SHOULD BUILD OVER NWRN INDIANA THIS AFTERNOON AS UPPER
LEVEL SHORT WAVE RIDGING AND A WEAK RIDGE OF HIGH PRESSURE AT THE
SURFACE MOVE ACROSS THE REGION. HAVE GONE WITH A DRY FORECAST FOR
ALL TERMINALS EXCEPT GYY THIS EVENING AS UPPER LEVEL FORCING AND
MOISTER AIR RACE OUT AHEAD OF SFC MOISTURE...SO THERE SHOULD BE
LITTLE SUPPORT FOR PCPN...ESPECIALLY NRN IL. THERE MAY STILL BE A
CHANCE FOR SOME PCPN OVER NWRN INDIANA AS THAT AREA REMAINS UNDER
DEEPER LEVEL MOISTURE AND WARM ADVECTION.
COOLER AND DRIER AIR IS ALREADY FILTERING ACROSS NRN IL WITH THE
PASSAGE OF THE COLD FRONT...SFC WINDS ARE EXPECTED TO SHIFT SLOWLY
TO WLY OVERNIGHT AND TOMORROW AS THE SFC LOW CONTINUE NEWD ACROSS
THE UPPER GREAT LAKES AND SFC HIGH PRESSURE BUILDS INTO THE LOWER
OHIO VALLEY. A MODEST PRESSURE GRADIENT WILL REMAIN IN
PLACE...KEEPING WINDS ARND 10KT OR SO THROUGH THE NIGHT. FOR
TOMORROW...DEEP LAYER MIXING AND A MODERATE PRESSURE GRADIENT WILLBRING
GUSTY WEST WINDS FOR TOMORROW.
EXPECT THAT CIGS WILL LOWER ONCE AGAIN TO MVFR AS THE COOLER AIR
WRAPS AROUND THE SWRN PERIPHERY OF THE EXITING LOW. WHILE THE ERN
TERMINALS SHOULD NOT DROP TO MVFR UNTIL LATE THIS EVENING...RFD
HAS ALREADY SEEN THE WRAPAROUND CLOUDINESS MOVE IN. WHILE BASES
HAVE IMPROVED TO VFR WITH DAYTIME WARMING...EXPECT THAT BASES WILL
LOWER BACK TO MVFR OVERNIGHT AS COOLER AIR FILTERS ACROSS THE
REGION. EXPECT THAT CIGS SHOULD IMPROVE TO VFR WITH DAYTIME
WARMING TOMORROW MORNING AND HIGH PRESSURE BUILDING IN FROM THE
WEST.
KREIN
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* MEDIUM CONFIDENCE IN CIG TRENDS.
* HIGH CONFIDENCE IN WIND TRENDS.
KREIN
//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...
THURSDAY NIGHT...VFR. W WIND.
FRIDAY...VFR. S WIND.
SATURDAY...VFR. SE WIND.
SUNDAY...CHC TSRA. MVFR/IFR PSBL. SW-NW WIND.
MONDAY...VFR. NW WIND.
TUESDAY...VFR. W WIND.
BMD
&&
.MARINE...
243 PM CDT
A POTENT AREA OF LOW PRESSURE IS CURRENTLY SHIFTING NORTH-
NORTHEASTWARD OVER LAKE SUPERIOR. THIS LOW WILL CONTINUE TO RESULT
IN ENHANCED WINDS UP TO 30 KT OVER THE LAKE THROUGH THURSDAY. WINDS
SHOULD EASE FOR A SHORT PERIOD LATER THURSDAY NIGHT INTO FRIDAY AS A
SURFACE RIDGE OF HIGH PRESSURE SHIFTS OVER THE REGION. HOWEVER...
SOUTHERLY WINDS WILL BEGIN TO INCREASE AGAIN LATE FRIDAY THROUGH
SATURDAY IN ADVANCE OF ANOTHER AREA OF LOW PRESSURE TACKING SHAPE
OVER THE NORTHERN PLAINS. THIS LOW WILL AGAIN SHIFT UP OVER THE
UPPER MIDWEST AND INTO SOUTHWESTERN ONTARIO BY SUNDAY. AN ASSOCIATED
SURFACE COLD FRONT SHOULD PUSH OVER THE LAKE SUNDAY...WITH A
WESTERLY WIND SHIFT LIKELY IN ITS WAKE. WIND SPEEDS WITH THIS SYSTEM
COULD AGAIN BE UP TO AROUND 25-30 KT.
KJB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 7 PM THURSDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Aug 19, 3:24 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 324 PM CDT WED AUG 19 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 202030- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 324 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-202030- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 324 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT THURSDAY AND THURSDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-202030- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 324 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. && KJB VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Beach Hazards Statements in Indiana, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.